ITEM METADATA RECORD
Title: Harmonicity and minimality of vector fields and distributions on locally conformal Kahler and hyperkahler manifolds
Authors: Ornea, L ×
Vanhecke, Lieven #
Issue Date: 2005
Publisher: Belgian mathematical soc triomphe
Series Title: Bulletin of the belgian mathematical society-simon stevin vol:12 issue:4 pages:543-555
Abstract: We show that on any locally conformal Kahler (l.c.K.) manifold (M, J, g) with parallel Lee form the unit anti-Lee vector field is harmonic and minimal and determines a harmonic map into the unit tangent bundle. Moreover, the canonical distribution locally generated by the Lee mid anti-Lee vector fields is also harmonic and minimal when seen as a map from (M, g) with values in the Grassmanniam G(2)(or)(M) endowed with the Sasaki metric. As a particular case of l.c.K. manifolds, we look at locally conformal hyperkahler manifolds mid show that, if the Lee form is parallel (that is always the case if the manifold is compact), the naturally associated three- and four-dimensional distributions are harmonic and minimal when regarded as maps with values in appropriate Grassmannians. As for l.c.K. manifolds without parallel Lee form, we consider the Tricerri metric on an Inoue surface and prove that the unit Lee and anti-Lee vector fields axe harmonic and minimal and the canonical distribution is critical for the energy functional, but when seen as a map with values in G(2)(or)(M) it is minimal, but not harmonic.
URI: 
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science